# SDR SWIA201128655

- Difficulty date: November 18, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 21,978 hours, 17,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM AFT CEILING EMERGENCY LIGHT IS NOT WORKING.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
